Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Flatulence post intake of iron and hormonal pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2519 Questions

Doctor :   hi
Doctor :   how can i help you
User :   Ive been taking iron pills and priver a type of hormone and now i have gas
Doctor :   ok
Doctor :   since how long
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   what can i take to ease the gas and is it serious due to the medicine I had it 2 days
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   48 F 170 lbs 5'3''
Doctor :   ok
Doctor :   anytime u had endoscopy done
User :   yes
User :   two weeks ago
Doctor :   could u type in the report
User :   it was at the hospital and they didnt give it to me
User :   what did you want to know
Doctor :   it would have helped us better in understanding ur problem

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor